i will openly admit that i have had a serious problem with Lortab addiction for a few months now. it all started when i injured myself and was prescribed to Lortab 7.5, within a couple weeks i had used all my refills. i was crushing them and snorting them up my nose. After i ran out of refills i began buying them off the "streets" for much higher prices. This is not how i wanted my life to be. I'm almost 20 years old, own my own home as well as my own car which i just got done paying off. I have a boyfriend who would do anything to help me with my addiction...but nothing seems to give me enough motivation to quit. the withdrawal sytoms are just to much for me to bare. Without the drug i am unable to go to work...i am a server, which is generally a high stress level job, and without the help of hydrocodone i feel as though i am unable to deal with the general public. My symtoms arent just in my head...it's not just the irritablity and depression that makes it difficult for me to kick the habit, and the physical symptoms more than anything. My joint and muscles hurt so bad i can barely get off the sofa, i run a high fever...and have troubles sleeping. when i do finally fall asleep i have terrible nightmares, one right after another. i'm scared...i don't want to do this for the rest of my life, not only is it expensive...but i know it is detrimental to my health. and being a young woman i'm very concerned about my futher well-being. i have a very addictive personalitly which i hear is genetic...and that would make sence in my case because my mother and father both have serious problem with various drugs as well as alcohol. i never wanted to end up like them, i want to stop before it's to late but i can't do it on my own. i don't have the willpower, are there any supplements i can take that would help? i don't want to go to rehab, i just need something to take the edge off, help me please!
hi and im in the same boat as you, only mines is an older boat lol. hunny, to be truthful to you, im trying to find out that same thing whats gonna help with the physical withdrawls, but they are real and very bad and it might be best to not work while youre detoxing, especially if youre a waiter/waitress. that job, me be a former waitress i know, is soooo physical on its own i dont think there would be any way you could function going through withdrawls, even with supplements. im bout to go through the same thing starting tomorrow, and im a stay at home mom and im scared i wont be able to physically do the things i HAVE to do everyday. try to get outta work at least for the first few days (3), and i wish you the best.
Please do not give up. do not fall apart on me!!! i do not know what kind of meds help with the symptoms other than taking more meds. unfortunatley i know what it is to spend money on the meds. i was in an accident and have to take pain meds cause i broke everything from my pelvis to my nose and everything in between. talk to someone like a therapist and they can help you to get some additional help without going into rehab or treatment. there are things out there that come from a medical professional that can help with the symptoms while you are kicking the habit. i feel your pain in your post. but, you can and will get through this. keep positive thoughts in your head even though it is very hard. get in the yellow pages and find a therapist and make an appt for asap. talking about things with the therapist will help and he can assist you in kickiing this habit....... i will tell you more if you are interested let me know... pm me for more details and i think i can help you...... later montanagurl
First, read the page on the amino acids protocol. Go to GNC and get these items. They do help. If you have the willpower to handle the "not getting high" part of it, then do it cold turkey. Take the vitamins, take as many hot baths as possible and stick it out. Exercise helps too. If you are able to go this route, I think it will minimize your suffering. If that option isn't for you, then find a doctor in your area that prescribes suboxone. When you go to dr, withdrawal symptoms must be visible. Suboxone worked wonders for me. It allows you to be normal again and gets you use to the daily run of things without getting high. And its legal! It attaches to the receptors differently than other opiates so it prevents you from abusing it or abusing other pain pills. Most of what I've read on this site says to get off of it at 21 days. I read that too late. I was on the suboxone for roughly 100 days. Even at that point, my doctor was actually trying to up my dose. I've been clean from it for 43 days now. The withdrawals from it were worse for me than the tabs and vicodin. I'm still not 100%. I'm closer than ever and it gets easier each day. So from my experience and what I've read, try to keep it to 21 days. But if you make it to that point and you don't feel you can or that you're not ready, be proud of what you've accomplished and just follow your doctors instructions. Its a means to an end! Without it, I couldn't say that I'm on day 143! Good luck and stick it out! And keep posting.
thanks so much for the quick responses guys, it was my first time posting. and i really do think this will help me a great deal. Just talking to people who know what i'm going through...who have tryed and failed, know what works and what doesn't is a Godsend. I'm starting to cut back today. This morning when i woke up i snorted 7.5mg of Lortab (just one pill as opposed to my typical 4). I got ready for work...smoked a cigartte, and realized that one MIGHT just be enough. I had a decent lunch shift at work, i didn't have to deal with the "coming down" part of getting high, b/c i wasn't really high to begin with, i just had enough of the drug in my system to allow me to function without immediate w/ds. I'm now on my lunch break which is generally about three hours long. I did one pill as soon as i got home, about an hour ago. i have to go back for my dinner shift at 5...i'll probably do another before i leave the house. I know it doesn't sound like i'm making much progress but this is a big deal for me...considering i was EASILY doing ten to fifteen pills a day. wish me luck, thanks guys!!!!
It has been 3 yrs since i detoxed of loritabs. I did it at home -cold turkey( i do not advise anyone to do this lol) by eating bananas for my leg cramps, melatonin to help with the no sleep problem, i ate alot of jello and drink alot of water because thats really all i could hold down. i also took vitamins. i think winging (tapering)off of them is a good idea, thats just me. It took me about 3 months to completely be"ok". but it varies if dif ppl.
best of luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.